EconPapers    
Economics at your fingertips  
 

A Statistical Equilibrium Approach to the Distribution of Profit Rates

Ellis Scharfenaker and Gregor Semieniuk

Metroeconomica, 2017, vol. 68, issue 3, 465-499

Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/meca.12134 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: A Statistical Equilibrium Approach to the Distribution of Profit Rates (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:metroe:v:68:y:2017:i:3:p:465-499

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0026-1386

Access Statistics for this article

Metroeconomica is currently edited by Heinz D. Kurz and Neri Salvadori

More articles in Metroeconomica from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-10-26
Handle: RePEc:bla:metroe:v:68:y:2017:i:3:p:465-499